Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Do I have anti-depressant ? discontinuation syndrom

because of my recent lack of health insurance, i could not afford to fill my sertaline prescription.  5 days later I am having many bad effects.  please help  - i was on 100 mg a day of sertaline for 1.5 years.

Asked On : Mon, 8 Feb 2010
Answers:  2 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

Hi , I am a new member of forum. Would a newcomer be warmly welcome here? Good day you guys!!!


Answered: Mon, 8 Feb 2010
  Anonymous's Response

Try to go for the goverment establised hospital or health care facility and get a substitute drug prescribed.

Answered: Mon, 8 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor